# SDR SWIA202157754

- Difficulty date: February 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBD FLAP LOWER SKIN HAS 2 DENTS (MARKED)     (C-CHECK RO 4/22/2021)    NDT DENTS DEFECT FREE.  EVAL INBD DENT IS WITHIN LIMITS.  EVAL OTBD DENT IS OUT OF LIMITS.  RECEIVED ENGINEERING DISPOSITION TO REPAIR SKIN FOR LH I/B FLAP LWR SKIN.  REPAIRED DAMAGE PER CRJ700 SRM 57-52-01-201-005-A01 AND DWG CC670-14050 REV-M.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STUCTURAL MAJOR REPAIR (**RII**)
